# SDR DL76L081474

- Difficulty date: October 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 78,587 hours, 11,679 cycles
- Engine: Pwa PW4060
- Engine time: 66,252 hours, 11,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724314
- Condition: Defective
- Location: Nr 1
- Part time: 66,252 hours, 11,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EA 51-470869-12 REV B MGB OIL NOZZLES INSP.  REPLACING NR 1 ENGINE.
